MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POWEREAM HUDSON MODIFIED TRINKLE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO POWEREAM HUDSON MODIFIED TRINKLE; ARTHROSCOPE
Model Number 4405235000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device leaked brown fluid during reprocessing.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Correction: d10 device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
POWEREAM HUDSON MODIFIED TRINKLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10387174
Report Number0001811755-2020-02132
Device Sequence Number11487611
Product Code HRX
UDI-Device Identifier07613327004144
UDI-Public07613327004144
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4405235000
Device Catalogue Number4405235000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1